# SDR 95ZZZX6349

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105020045
- Condition: Tip Wt Lost
- Location: T/R
- Part time: 10,030 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, PILOT EXPERIENCED SEVERE VIBRATION AND EXECUTED A PRECAUTIONARY LANDING.  SUBSEQUENT INVESTIGATION REVEALED ONE OF THE TAIL ROTOR BLADES LOST A BLADE TIP WEIGHT.  THE WEIGHT AND COMPOSITE MATERIAL WEIGHED APPROXIMATELY 92 GRAMS.
